Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Structure theory for equational classes generated by quasi-primal algebras


Author: Robert W. Quackenbush
Journal: Trans. Amer. Math. Soc. 187 (1974), 127-145
MSC: Primary 08A15
DOI: https://doi.org/10.1090/S0002-9947-1974-0327619-X
MathSciNet review: 0327619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quasi-primal algebras (which include finite simple polyadic and cylindric algebras) were introduced by A. S. Pixley. In this paper equational classes generated hy quasi-primal algebras are investigated with respect to the following concepts: the congruence extension property, the amalgamation property and the amalgamation class, weak injectives and weak injective hulls, the standard semigroup of operators. A brief discussion of monadic algebras is included to illustrate the results of the paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08A15

Retrieve articles in all journals with MSC: 08A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0327619-X
Article copyright: © Copyright 1974 American Mathematical Society